Menu
  • Join
  • Login
  • Contact
 

Search abstracts


Valproate induced hyperammonemic encephalopathy (VHE) case report

  • At: 2009 FIP Congress in Istanbul (Turkey)
  • Type: Poster
  • By: CHEN, Fangting (Chang Gung Memorial Hospital Kaohsiung Medical Center, Kaohsiung, China Taiwan)
  • Co-author(s): Chuang, Yaochung (Chang Gung Memorial Hospital Kaohsiung Medical Center, Kaohsiung, China Taiwan)
    Tai, Chingling (Chang Gung Memorial Hospital Kaohsiung Medical Center, Kaohsiung, China Taiwan)
  • Abstract:

    STUDY DESIGN: Case report. OBJECTIVES: A patient with rare but serious adverse effect of valproate (VPA) induced hyperammonemic encephalopathy ( VHE ) is discussed. Review of published paper suggests monitoring recommendation for patients who received VPA. METHODS: A 75-year-old man, hospitalized for status epileptic attack from ER.Coma

    ..

  • The access to the whole abstract and the presentation file is available to FIP members and to congress participants of that specific congress. Please login
Last update 4 October 2019

FIP Congresses